Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Abbott Medical Lamitrode Tripole 16C Lead, 60 cm; SCS LEAD
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Abbott Medical Lamitrode Tripole 16C Lead, 60 cm; SCS LEAD
Model Number
3214
Medical Device Problem Code
Low impedance (2285)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's lead exhibited low impedances.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
New Search
Submit an Adverse Event Report
Brand Name
Lamitrode Tripole 16C Lead, 60 cm
Common Device Name
SCS LEAD
Manufacturer
(Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer
(Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key
50849882
Report Number
1627487-2026-10195
Device Sequence Number
18630221
Product Code
LGW
UDI-Device Identifier
05414734401784
UDI-Public
(01)05414734401784(10)115929(17)100328
Combination Product (Y/N)
N
Initial Reporter State
ID
Initial Reporter Country
US
PMA/510(K) Number
P010032
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2009
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional,Company Representative
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
09/21/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
03/28/2010
Device Model Number
3214
Device Catalogue Number
3214
Device Lot Number
115929
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/26/2026
Initial Report FDA Received Date
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
03/28/2008
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event
Other;
Patient Sex
Female
Patient Weight
130 LB